Generalized double Fibonomial numbers

Mansi Shah, Shah Devbhadra


From the beginning of 20th century, generalization of binomial coefficient has been deliberated broadly. One of the most famous generalized binomial coefficients are Fibonomial coefficients, obtained by substituting Fibonacci numbers in place of natural numbers in the binomial coefficients. In this paper, we further generalize the concept of Fibonomial coefficient and called it Generalized double Fibonomial number and obtain interesting properties of it. We also discuss its special case, double Fibonomial number along with the situation in which they give integer values. Other properties of it have also been discussed along with its upper and lower bounds.

Full Text:



BILU, Y., HANROT, G. and VOUTIER, P. M. 2011. Existence of primitive divisors of Lucas and Lehmer numbers, J. Reine Angew. Math.

CAJORI F. 1993. History of Mathematical Notations, Reprinted 1993, Courier Dover Publications, 1928–1929.

FONTENE G. 1915. Generalization d’une formule connue, Nouv. Ann. Math., 4(15), 112.

GOULD H. W. 1969. The bracket function and Founten´e–Ward generalized binomial coefficients with application to Fibinomial coefficients, Fibonacci Quarterly, 7, 23 – 40.

KILIC M. 2010. The generalized Fibonomial Matrix, European Journal of Combinatorics, 31(1), 193 – 209.

MESERVE B. E. 1948. Double factorials, Amer. Math. Monthly, 55, 425 - 426



  • There are currently no refbacks.

Copyright (c) 2021 Mansi Shah, Shah Devbhadra

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.